Record:   Prev Next
書名 Random operators and stochastic equations
出版項 Zeist, The Netherlands : VSP BV, 1993-
國際標準期刊編號 0926-6364
1569-397X (Online)
book jacket

館藏地數學所圖書室
Lib. Has1(1993)-22(2014), 2015年起E-Journal

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1993)    館內使用    30340100253677
 數學所圖書室  v.2 (1994)    館內使用    30340100253685
 數學所圖書室  v.3 (1995)    館內使用    30340100253693
 數學所圖書室  v.4 (1996)    館內使用    30340100280050
 數學所圖書室  v.5 (1997)    館內使用    30340100287782
 數學所圖書室  v.6 (1998)    館內使用    30340100303480
 數學所圖書室  v.7 (1999)    館內使用    30340100303498
 數學所圖書室  v.8 (2000)    館內使用    30340100330251
 數學所圖書室  v.9 (2001)    館內使用    30340100363534
 數學所圖書室  v.10 (2002)    館內使用    30340100363542

01-01-93 已為 數學所圖書室 訂購 1 本.
說明 v. ; 25 cm
Quarterly
Vol. 1, no. 1-
附註 Imprint on cover: Utrecht, Netherlands
Description based on surrogate; title from cover
主題 Random operators -- Periodicals
Stochastic differential equations -- Periodicals
Record:   Prev Next